# SDR AALA200810343

- Difficulty date: November 19, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME HAS DEEP WEAR MARK FROM CONTACT WITH G1 GALLEY STATION 148 LONGERON 4 RIGHT.  INSTALLED DOUBLER PER ESO 80559 DATED 11-18-08.
